Hierarchical Dobi ski-type relations via substitution and the moment problem

Penson, K. A.; Blasiak, P.; Duchamp, G.; Horzela, A. and Solomon, A. I. (2004). Hierarchical Dobi ski-type relations via substitution and the moment problem. Journal of Physics A: Mathematical and General, 37(10) pp. 3475–3487.

DOI: https://doi.org/10.1088/0305-4470/37/10/011


We consider the transformation properties of integer sequences arising from the normal ordering of exponentiated boson ([a, a†] = 1) monomials of the form exp[λ(a†)ra], r = 1, 2, ..., under the composition of their exponential generating functions. They turn out to be of Sheffer type. We demonstrate that two key properties of these sequences remain preserved under substitutional composition: (a) the property of being the solution of the Stieltjes moment problem; and (b) the representation of these sequences through infinite series (Dobiński-type relations). We present a number of examples of such composition satisfying properties (a) and (b). We obtain new Dobiński-type formulae and solve the associated moment problem for several hierarchically defined combinatorial families of sequences.

Viewing alternatives


Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions
No digital document available to download for this item

Item Actions